# SDR MASA200600237

- Difficulty date: January 28, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 10,443 hours, 9,859 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7176 ORD - ABORTED TAKEOFF DUE TO NR 1 GEN FAIL.  MX SERVICED IDG.
